# SDR UAL2012F00003

- Difficulty date: May 31, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 70,649 hours, 20,986 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Defective
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR NEAR DOOR 2.   FOUND AFT FWD LAVATORY MIRROR LIGHT BALLAST DEFECTIVE AND LIGHTS OUT.  ODOR DISSIPATED.  BALLAST AND BULBS REPLACED, RAN BOTH ENGINES AND FOUND NO BURNING ODOR.
